Health Problems & Symptoms
Position:Health Problems 101 > Allergies > Content

Why does makeup give me a headache?

One of the products you use with makeup could be giving you a kind of allergy! Try differnet brands to see if that helps! Thanks for using ! Any Suggestions here?

8 comments

  1. Kecia Reply:

    For example: "I hate to mention this, but I must be sensitive to your perfume because it gives me a headache. Would you mind not wearing it when we are Detail:http://www.ehow.com/how_5001526_tell-someone-stink.html

  2. Rosenda Reply:

    Why does putting my hair in a ponytail give me a bad headache? 3 months ago; Report Abuse · randomness3 by randomne Member since: October 05, 2011

  3. Ranee Reply:

    Makeup parties are an opportunity to advertise your services, get your products out to customers or enjoy a fun night with your girlfriends. You need to plan a makeup party ahead of time to ensure that you have all the necessary supplies. P… More:http://www.ehow.com/how_6403108_give-makeup-party-home.html

  4. Gala Reply:

    in order to give ones self a headache there are several methods, none are good ideas. A headache can be caused by not eating for too long a time, head trauma, dehydration, or any number of withdrawals including caffeine withdrawal. More:http://answers.ask.com/Society/Other/how_to_give_yourself_an_headache

  5. Ladonna Reply:

    You can give a guy a headache just by talking too much. Also, if you love to wear perfume you can give a guy a headache if it does not smell good or if you are wearing too much. More:http://answers.ask.com/Society/Other/how_to_give_a_guy_a_headache

  6. Anjanette Reply:

    Which is more painful: sinus headache, migraine headache, stress headache,or broken wisdom tooth…? …with nerve and pulp exposed, flaring that terrible pain in your jaw and

  7. Rosalba Reply:

    This is a pretty rare symptom of pore acylticaption! Translated to mean that the makeup seeps in the tiny pores of you skin! The skin is very sensitive, so depending on what powder and foundation you use, it can cause a reaction! The reaction for you was that you get a headache! So my advice to you, is either 1:look at the ingredients in the makeup to see if you are allergic to anything! If not then ask your doctor on further direction to this symptom! Good Luck!

  8. Cherie Reply:

    He battled the most prevalent of side effects, such as headache, nausea, feel this way, I can only imagine what 20, 30, 40, and so on would make me feel like.

Your Answer

Spamer is not welcome,every link should be moderated.

*

*